# SDR A6WA201542747

- Difficulty date: May 15, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 38,468 hours, 34,917 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pivot Assy
- Condition: Binding
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED PAX DOOR OUTER HANDLE CAUTION.  WHILE PERFORMING QRH, PAX DOOR WARNINGMSG APPEARED FOR APPROX 3 MINUTES.  WARNING MSG CLEARED WITH NO CREW ACTION.  EMERGENCY DECLARED & FLIGHT RETURNED.  ON LANDING, OUTER HANDLE WAS FOUND OUT.   COMPLIED WITH OPS CHECK OF PAX DOOR IAW AMM 52-11-00.  FOUND DOOR TO BE DIFFICULT TO OPERATE FROM THE OUTSIDE, ALL OTHER INDICATIONS NORMAL.  FOUND UPPER PIVOT ASSEMBLY FOR PAX DOOR LINKAGE BINDING.  REMOVED, CLEANED & REINSTALLED PAX DOOR UPPER PIVOT ASSEMBLY IAW AMM 52-11-21.  OPS CHECKED GOOD.
